Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 64, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 30, 2011, 3:37 PM MDT for Custer County, Fremont County, Saguache County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2011, 3:37 PM MDT (21:37 UTC)
- Expired
- Jun 30, 2011, 4:15 PM MDT
- In force
- 38 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 70.0 mph
Counties Custer County, CO, Fremont County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 136 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.6 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 2557 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
482 WUUS55 KPUB 302137 SVRPUB COC027-043-109-302215- /O.NEW.KPUB.SV.W.0064.110630T2137Z-110630T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 337 PM MDT THU JUN 30 2011 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CUSTER COUNTY IN SOUTHEAST COLORADO... SOUTH CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... SOUTHEASTERN SAGUACHE COUNTY IN CENTRAL COLORADO... * UNTIL 415 PM MDT * AT 335 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR CRESTONE...OR 33 MILES NORTH OF ALAMOSA...AND MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... CRESTONE...WESTCLIFFE...SILVER CLIFF AND ROSITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3792 10595 3839 10546 3810 10507 3773 10571 TIME...MOT...LOC 2137Z 227DEG 32KT 3794 10567 WIND...HAIL 70MPH <.50IN $$
3 follow-up statements
383 WWUS55 KPUB 302153 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 353 PM MDT THU JUN 30 2011 COC027-043-109-302215- /O.CON.KPUB.SV.W.0064.000000T0000Z-110630T2215Z/ CUSTER CO-FREMONT CO-SAGUACHE CO- 353 PM MDT THU JUN 30 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SAGUACHE...SOUTH CENTRAL FREMONT AND CUSTER COUNTIES UNTIL 415 PM MDT... AT 349 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF CRESTONE...OR 41 MILES NORTHEAST OF ALAMOSA...MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... WESTCLIFFE...SILVER CLIFF AND ROSITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR CENTRAL COLORADO. LAT...LON 3792 10595 3839 10546 3810 10507 3773 10571 TIME...MOT...LOC 2152Z 227DEG 32KT 3803 10555 WIND...HAIL 70MPH <.50IN $$
490 WWUS55 KPUB 302206 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 406 PM MDT THU JUN 30 2011 COC027-043-109-302215- /O.CON.KPUB.SV.W.0064.000000T0000Z-110630T2215Z/ CUSTER CO-FREMONT CO-SAGUACHE CO- 406 PM MDT THU JUN 30 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL SAGUACHE...SOUTH CENTRAL FREMONT AND CUSTER COUNTIES UNTIL 415 PM MDT... AT 405 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 16 MILES NORTHEAST OF CRESTONE... OR 46 MILES WEST OF PUEBLO...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. LOCATIONS IMPACTED INCLUDE... SILVER CLIFF AND ROSITA. PRECAUTIONARY/PREPAREDNESS ACTIONS... WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR CENTRAL COLORADO. LAT...LON 3791 10551 3811 10575 3839 10546 3810 10507 TIME...MOT...LOC 2207Z 227DEG 32KT 3812 10542 WIND...HAIL 70MPH 0.75IN $$ KAM
097 WWUS55 KPUB 302212 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 412 PM MDT THU JUN 30 2011 COC027-043-109-302222- /O.EXP.KPUB.SV.W.0064.000000T0000Z-110630T2215Z/ CUSTER CO-FREMONT CO-SAGUACHE CO- 412 PM MDT THU JUN 30 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SAGUACHE...SOUTH CENTRAL FREMONT AND CUSTER COUNTIES WILL EXPIRE AT 415 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR CENTRAL COLORADO. LAT...LON 3791 10551 3811 10575 3839 10546 3810 10507 TIME...MOT...LOC 2212Z 227DEG 32KT 3815 10537 $$ KAM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:04 PM MDT, 33 minutes earlier.
Area forecast discussion, Jun 30, 3:04 PM MDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 304 PM MDT THU JUN 30 2011 .SHORT TERM... (TONIGHT AND FRIDAY) SATELLITE IMAGES SHOWING AN UPR LOW CIRCULATION APPROACHING THE WEST CENTRAL CO BORDER. AHEAD OF THIS SYSTEM...SHOWERS AND THUNDERSTORMS HAVE BEEN OCCURRING OVER THE MTS AND HIGH VALLEYS. THE UPR LOW IS EXPECTED TO MOVE NORTHEASTWARD INTO NORTH CENTRAL CO BY MIDNIGHT. AHEAD OF IT...SHOWERS AND STORMS WILL SPREAD EASTWARD...ONTO PORTIONS OF THE SERN PLAINS AND WL CONTINUE OVR THE HIGH COUNTRY AS WELL. LIGHTNING AND STRONG WIND GUSTS WILL BE THE MAIN THREATS ACRS THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR LAKE AND CHAFFEE COUNTIES. HOT...DRY AND WINDY CONDITIONS HAVE VERIFIED THE RED FLAG WARNING OVR MOST OF THE SERN PLAINS. THE PUEBLO AREA HAS NOT YET SEEN STRONG WINDS DEVELOP...BUT WITH THE MOVEMENT OF THE UPR TROF WOULD EXPECT THE WINDS TO PICK UP...AND THERE IS STILL THE THREAT OF DRY LIGHTNING. RH CONDITIONS OVR LAKE AND CHAFFEE COUNTIES MAY REMAIN TOO MOIST FOR RED FLAG CONDITIONS...AND THE SAN LUIS VALLEY IS MARGINAL...BUT THE THREAT FOR LIGHTNING MAKES ME NOT WANT TO CANCEL THE RED FLAG WARNING FOR THESE AREAS. SO WL LEAVE THE WARNING AS IS. AFTER MIDNIGHT THERE WL LIKELY BE LITTLE CHANCE FOR PCPN...ALTHOUGH WE COULD SEE SOME LINGERING SHOWERS OR A FEW STORMS OVR THE FAR SERN PLAINS UNTIL LATE. HOWEVER WL LEAVE THE FORECAST DRY FOR NOW. WED THE FLOW ALOFT WL BE WESTERLY AND MOSTLY DRY...ALTHOUGH WE COULD SEE SOME ISOLD LATE AFTERNOON SHOWERS AND TSTMS DEVELOP OVR AND NR THE MTS. IN GENERAL THE WINDS WL NOT BE ALL THAT STRONG...AND OVR THE SERN PLAIN THE LOW LEVEL WINDS WL BE EASTERLY. HIGH TEMPS WL BE A LITTLE COOLER...BUT STILL A LITTLE ABOVE NORMAL. WITH THE LIGHTER WINDS AND MIN RH VALUES GENERALLY AROUND 15 PERCENT...WL NOT NEED FIRE WEATHER HIGHLIGHTS. .LONG TERM... (FRIDAY NIGHT THROUGH THURSDAY) FRIDAY NIGHT-SATURDAY...WEAK TO MODERATE WESTERLY FLOW ALOFT PROGGED ACROSS THE REGION AS UPPER LEVEL RIDGING ACROSS THE SOUTHERN HIGH PLAINS CONTINUES TO BUILD WEST ACROSS THE SOUTHERN ROCKIES AND INTO THE DESERT SW THROUGH THE DAY SATURDAY. LATEST MODELS CONTINUE TO INDICATE POTENTIAL FOR ELEVATED CONVECTION FRIDAY NIGHT WITH MID LEVEL WAA ACROSS THE SOUTHERN COLORADO AND NEW MEXICO BORDER FRIDAY EVENING LIFTING NORTH AND EAST ACROSS THE FAR SE PLAINS OVERNIGHT AND HAVE KEPT CURRENT ISOLATED POPS IN TACT. SOUTH TO SOUTHEAST LOW LEVEL FLOW DEVELOPS ACROSS THE PLAINS ON SATURDAY WITH MODELS KEEPING BEST LOW LEVEL MOISTURE NORTH AND EAST OF COS TO LAA LINE WITH EARLY AFTERNOON CAPES PROGGED BETWEEN 1000-1500 J/KG. MODEL SOUNDINGS ARE HOWEVER INDICATING A DECENT CAP AROUND H7 WITH CONTINUED WARM AIR ALOFT. WITH NO EVIDENT SHORT WAVES TO HELP WITH CONVECTION...WILL NEED TO RELY ON SOLAR HEATING AND UPSLOPE FLOW AND WITH THAT IN MIND...HAVE KEPT MAINLY ISOLATED POPS IN TACT ACROSS THE AREA THOUGH HAVE INCREASED POPS TO SCATTERED ACROSS THE PIKES PEAK AND PALMER DVD REGION FOR THE LATE AFTERNOON AND EARLY EVENING...WITH THE POTENTIAL FOR A FEW STRONGER STORMS IN THIS AREA WITH ENHANCED UPSLOPE LEADING TO BETTER SHEAR. SUNDAY-MONDAY...UPPER RIDGING ACROSS THE DESERT SW AND SOUTHERN ROCKIES SLOWLY BUILDS NORTH AND EAST INTO COLORADO THROUGH MONDAY WITH FAIRLY WEAK FLOW ALOFT PROGGED ACROSS THE AREA. STRONG DAYTIME HEATING WILL LEAD TO MAINLY DIURNAL HIGH BASED CONVECTION ACROSS THE AREA...WITH BEST COVERAGE ACROSS THE HIGHER TERRAIN. WARM AIR ALOFT UNDERNEATH BUILDING RIDGE WILL KEEP TEMPERATURES ABOVE SEASONAL AVERAGES WITH HIGHS IN THE 90S TO AROUND THE CENTURY MARK ON THE PLAINS...WITH 60S TO MID 80S ACROSS THE HIGHER TERRAIN. TUESDAY-THURSDAY...LARGE UPPER HIGH ACROSS THE ROCKIES SLOWLY BUILDS SOUTH AND EAST THROUGH MID WEEK...WITH MODELS CONTINUING TO INDICATE AN INCREASE IN AVAILABLE MOISTURE AS MOISTURE IS RECYCLED UNDERNEATH RIDGE. LATEST MODELS ARE ALSO INDICATING ENERGY RIDING THE PERIPHERY OF THE RIDGE ACROSS THE NORTHERN ROCKIES AND HIGH PLAINS ON WEDNESDAY OWNING TO SFC HIGH PRESSURE BUILDING ACROSS THE HIGH PLAINS AND LEADING TO INCREASED LOW LEVEL MOISTURE ACROSS EASTERN COLORADO THROUGH THE DAY THURSDAY. AT ANY RATE...THIS PATTERN WILL LEAD TO INCREASING CHANCES OF MAINLY DIURNAL CONVECTION ALONG WITH BETTER CHANCES OF WETTING RAINFALL THROUGH THE PERIOD. TEMPERATURES LOOK TO REMAIN AT OR SLIGHTLY ABOVE AVERAGE THROUGH THE PERIOD WITH LITTLE CHANGE IN CURRENT FORECAST GRIDS. -MW && .AVIATION... EXPECT VFR CONDITIONS AT THE THREE TAF SITES TONIGHT AND FRIDAY. SOME SHOWERS AND TSTMS WL BE POSSIBLE THIS EVENING AT OR IN THE VCNTY OF THE TAF SITES...WITH WIND GUSTS OF 40 KTS OR HIGHER POSSIBLE. && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR COZ220>222- 224>237. && 28/23
Hazardous weather outlook, Jun 30, 11:15 AM MDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1115 AM MDT THU JUN 30 2011 COZ058>089-093>099-011300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1115 AM MDT THU JUN 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH TO EXTREME FIRE DANGER IS EXPECTED OVER MOST OF SOUTH CENTRAL AND SOUTHEAST COLORADO TODAY. A COMBINATION OF STRONG WINDS... ONGOING DROUGHT CONDITIONS AND DRY LIGHTNING WILL RESULT IN THE POTENTIAL FOR NEW FIRE STARTS...EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE GROWTH AND SPREAD. EXTREME CARE SHOULD BE TAKEN TO AVOID FIRE STARTS. SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND HIGH VALLEYS TODAY...WITH ISOLATED THUNDERSTORMS POSSIBLE OVER SOUTHEAST COLORADO. LIGHTNING AND STRONG WINDS WITH GUSTS OVER 50 MPH WILL BE THE MAIN THREATS. THERE WILL ALSO BE THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS...MAINLY NORTH OF A LINE FROM EASTERN EL PASO COUNTY...TO ALAMOSA...TO THE WOLF CREEK PASS AREA. IF SEVERE STORMS DEVELOP...THE MAIN THREATS WOULD BE WIND GUSTS IN EXCESS OF 60 MPH AND HAIL AROUND HALF DOLLAR SIZE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ON FRIDAY...A COOL FRONT IS PROJECTED TO PUSH INTO THE AREA BRINGING A REPRIEVE IN THE FIRE DANGER. HOWEVER...LOCALIZED NEAR CRITICAL TO CRITICAL FIRE CONDITIONS MAY BE NOTED AT TIMES FROM FRIDAY INTO AT LEAST EARLY NEXT WEEK. ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY THROUGH NEXT WEDNESDAY. FROM FRIDAY INTO EARLY NEXT WEEK...THE PRIMARY STORM THREATS WILL BE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH...ALTHOUGH A STORM WITH LOCALIZED WIND GUSTS TO AROUND 60 MPH AND OR HAIL AROUND 1 INCH IN DIAMETER WILL ALSO BE POSSIBLE DURING THIS TIME-FRAME. IN ADDITION...BY NEXT WEDNESDAY...STORMS WITH LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS MEETING REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE...MAINLY FROM THE INTERSTATE 25 CORRIDOR AND WESTWARD. 28/28
In the hours before
Special weather statement, Jun 30, 2:03 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 203 PM MDT THU JUN 30 2011 COZ065-069-070-072-073-302030- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- 203 PM MDT THU JUN 30 2011 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN SAGUACHE COUNTY IN CENTRAL COLORADO... NORTHWESTERN ALAMOSA COUNTY IN SOUTH CENTRAL COLORADO... NORTHEASTERN RIO GRANDE COUNTY IN SOUTH CENTRAL COLORADO... WEST CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO... AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CENTER...OR 25 MILES NORTHWEST OF ALAMOSA... WHICH WAS MOVING TOWARD THE NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... MOFFAT. VILLA GROVE. CRESTONE. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 30, 2:28 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 228 PM MDT THU JUN 30 2011 COZ069-072-073-076>079-083-302100- CANON CITY VICINITY/EASTERN FREMONT COUNTY-DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 228 PM MDT THU JUN 30 2011 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... EAST CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO... WESTERN CUSTER COUNTY IN SOUTHEAST COLORADO... AT 227 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHEAST OF CRESTONE...OR 47 MILES NORTH OF ALAMOSA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... WESTCLIFFE. SILVER CLIFF. HILLSIDE. TEXAS CREEK. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THIS STORM ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 30, 2:45 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 245 PM MDT THU JUN 30 2011 COZ076-077-081-083-302115- CANON CITY VICINITY/EASTERN FREMONT COUNTY-NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- 245 PM MDT THU JUN 30 2011 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN FREMONT COUNTY IN CENTRAL COLORADO... SOUTHWESTERN TELLER COUNTY IN CENTRAL COLORADO... AT 243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TEXAS CREEK...OR 48 MILES SOUTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... TEXAS CREEK. ROYAL GORGE. NORTHWESTERN CANON CITY. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 30, 2:54 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 254 PM MDT THU JUN 30 2011 COZ060>066-069-072-073-076-077-302145- CENTRAL CHAFFEE COUNTY BELOW 9000 FT-DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-LA GARITA MOUNTAINS ABOVE 10000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- 254 PM MDT THU JUN 30 2011 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN CHAFFEE COUNTY IN CENTRAL COLORADO... WEST CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... NORTH CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO... AT 251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF NORTH PASS...OR 34 MILES SOUTHEAST OF GUNNISON...WHICH WAS MOVING TOWARD THE NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... SARGENTS. BONANZA. PONCHA PASS. MAYSVILLE. PONCHA SPRINGS. ST ELMO. SWISSVALE. SALIDA. ALPINE. NATHROP. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
Special weather statement, Jun 30, 3:31 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 331 PM MDT THU JUN 30 2011 COZ069-072-073-077>080-302200- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 331 PM MDT THU JUN 30 2011 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... SOUTHEASTERN SAGUACHE COUNTY IN CENTRAL COLORADO... WESTERN CUSTER COUNTY IN SOUTHEAST COLORADO... AT 328 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTH OF CRESTONE...OR 28 MILES NORTH OF ALAMOSA...WHICH WAS MOVING TOWARD THE NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... CRESTONE. WESTCLIFFE. SILVER CLIFF. ROSITA. HILLSIDE. WINDS AROUND 50 MPH CAN BE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 30, 3:33 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 333 PM MDT THU JUN 30 2011 COZ060>066-069-072-073-076-077-302200- CENTRAL CHAFFEE COUNTY BELOW 9000 FT-DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-LA GARITA MOUNTAINS ABOVE 10000 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- 333 PM MDT THU JUN 30 2011 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CHAFFEE COUNTY IN CENTRAL COLORADO... NORTHWESTERN FREMONT COUNTY IN CENTRAL COLORADO... CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO... AT 332 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 12 MILES SOUTHEAST OF NORTH PASS...OR 41 MILES SOUTHEAST OF GUNNISON...WHICH WAS MOVING TOWARD THE NORTHEAST AT 55 MPH. LOCATIONS IMPACTED INCLUDE... SARGENTS. BONANZA. ST ELMO. ALPINE. SWISSVALE. SALIDA. PONCHA SPRINGS. PONCHA PASS. NATHROP. MAYSVILLE. BUENA VISTA. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KAM
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 1:16 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee | 22 min |
| Jun 30, 1:25 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Fremont, Saguache | 50 min |
| Jun 30, 2:12 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Fremont, Saguache | 48 min |
| Jun 30, 3:43 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Fremont, Saguache | 47 min |
| Jun 30, 4:30 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.